Pacific Journal of Mathematics

Infinitely divisible probabilities on the hyperbolic plane.

R. K. Getoor

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1287-1308.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036915

Mathematical Reviews number (MathSciNet)
MR0133858

Zentralblatt MATH identifier
0124.34502

Subjects
Primary: 60.08

Citation

Getoor, R. K. Infinitely divisible probabilities on the hyperbolic plane. Pacific J. Math. 11 (1961), no. 4, 1287--1308. https://projecteuclid.org/euclid.pjm/1103036915


Export citation

References

  • [1] S. Bochner, Harmonic Analysis and the Theory of Probability, Berkeley and Los Angeles, 1955.
  • [2] C. Caratheodory, Theory of Functions of a Complex Variable, Volume I, New York, 1954.
  • [3] A. Erdelyi, Higher TranscendentalFunctions,Volume I, Bateman Manuscript Project. New York, 1953
  • [4] R. Godement, Introductionaux travauxde A. Selberg, Seminaire Bourbaki, No. 144 (1956-57).
  • [5] L. Robin, Fonctions Spheriques de Legendre et Fonctions Spheriodales, Tome III. Paris, 1959.
  • [6] A. Selberg, Harmonic analysis and discontinuous groups in weakly symmetric Rieman- nian spaces with applications to Dirichlet series, J. Indian Math. Soc, 20 (1956), 47-87.
  • [7] D. V. Widder, The Laplace Transform,Princeton, 1946.